Advanced search
2 files | 740.14 KB

Characterization of distributions having a value at a point in the sense of Robinson

Hans Vernaeve (UGent) and Jasson Vindas Diaz (UGent)
Author
Organization
Keywords
Schwartz distributions, Robinson Point values, Nonstandard analysis

Downloads

  • Characterization of Robinson point values.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 539.07 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 201.08 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Vernaeve, Hans, and Jasson Vindas Diaz. 2012. “Characterization of Distributions Having a Value at a Point in the Sense of Robinson.” Journal of Mathematical Analysis and Applications 396 (1): 371–374.
APA
Vernaeve, H., & Vindas Diaz, J. (2012). Characterization of distributions having a value at a point in the sense of Robinson. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 396(1), 371–374.
Vancouver
1.
Vernaeve H, Vindas Diaz J. Characterization of distributions having a value at a point in the sense of Robinson. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2012;396(1):371–4.
MLA
Vernaeve, Hans, and Jasson Vindas Diaz. “Characterization of Distributions Having a Value at a Point in the Sense of Robinson.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 396.1 (2012): 371–374. Print.
@article{3140965,
  author       = {Vernaeve, Hans and Vindas Diaz, Jasson},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Schwartz distributions,Robinson Point values,Nonstandard analysis},
  language     = {eng},
  number       = {1},
  pages        = {371--374},
  title        = {Characterization of distributions having a value at a point in the sense of Robinson},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2012.06.023},
  volume       = {396},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: